# SDR 97ZZZX4329

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7947Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0397
- Engine: Cont TSIO520EB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Condition: Failed
- Location: Lt Turbo
- Part time: 1,580 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WENT TO NORMALLY ASPIRATED, DUE TO LT TURBO VALVE FAILURE.
